# SDR CA041124008

- Difficulty date: November 17, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 8,185 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006936
- Part serial: 99159H9547
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

(CAN) RT FRONT INNER PANE OF WINDSHIELD SHATTERED IN FLIGHT.
